# SDR SIMA20131118024

- Difficulty date: November 18, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 28,592 hours, 20,568 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER POSITION TRANSMITTER CONNECTOR CORRODED.  CLEANED THE RUDDER POSITION TRANSMITTER CONNECTOR OF MINOR SURFACE OXIDATION, DIRT, GRIME & THEN APPLIED A SURFACE CORROSION PREVENTATIVE.  ALL WORK DONE IAW CRJ ESPM CHAPTER 20-26-00.
